Periodic solutions of autonomous functional differential equations

Research output: Contribution to journalArticle

4 Scopus citations

Abstract

The purpose of this note is to indicate some applications of a new fixed point theorem to the question of periodic solutions of nonlinear autonomous functional differential equations. The techniques developed give the standard periodicity examples in the literature and some new results, notably for the neutral case, which do not seem accessible by previous methods.

Original languageEnglish (US)
Pages (from-to)811-814
Number of pages4
JournalBulletin of the American Mathematical Society
Volume79
Issue number4
DOIs
StatePublished - Jul 1973

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Keywords

  • Fixed point index
  • Fixed point theorems
  • Functional differential equations
  • Periodic solutions

Fingerprint Dive into the research topics of 'Periodic solutions of autonomous functional differential equations'. Together they form a unique fingerprint.

  • Cite this